# SDR ASAA2020120433651

- Difficulty date: December 4, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 27,087 hours, 8,741 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 2905
- Condition: Leaking
- Location: Nr 1 Engine Pne
- Part time: 85,209 hours, 42,483 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO REPORT OF LOW LEFT DUCT PRESS AT IDLE.  GROUNDED-YES.  ACCOMPLISHED NR 1 ENGINE BLEED AIR SYS HEALTH CHECK, PER T/C NG-36WC-00002-1.  NO FAULTS FOUND FROM T/C.  DURING LEAK CHECK OF PNEUMATIC LINES FOUND PRSOV OPENING WITHOUT HAVING TO WRENCH OPEN FOR LEAK CHECK.  ALSO FOUND PRSOV LEAKING FROM HOLE ON TOP BETWEEN BUTTERFLY VALVE.  REMOVED & REPLACED NR 1 PRSOV, REF B737-900 AMM 36-11-04.  LEAK & OPERATIONS CHECK GOOD.  BLEED AIR CROSSOVER OPERATIONAL TEST CHECKS GOOD.
